at the end i was taking 1000 mg of oxy a day just to feel normal march 8 i did rapid detox i was thinking is going to make my withdrawls less painfull its been 13 days and i still feel like **** how long is this last
Im sorry, buy what is rapid detox? Is that just with meds or in the hospital? Goodness that's a lot of oxy. I was at 500 and I freaked my dr. out. Im sorry your still in pain. Let me know how I can help. Im a newer quitter too so can't help on the backend much. take care.
I think I would def. call the dr. Doesn't sound good - not trying to be scary but that's an awful lot of opiates to go off of almost c/t. However, 13 days is a long time to not feel at least a little better. Did you feel better at the beginning and then it hit or the same since? sorry to ask so much, just want to know the story if you don't mind telling it.
I worked in drug and alcohol rehabilitation when this "rapid detox" came out... some are a scam.. to those who don't know they put you under.. to detox..and give you something to speed up the process... In NJ in the late 90's maybe 99 6 people died during this.. there was this doc screwing it up... not too scare you..sorry.. sounds like you are gonna be fine.. just not as detoxed as you thought you would be.. if there is anything i can do please don't hesitate..
i have had a rapid detox from fentanyl. It is not a scam. They adminster I.V. naloxone witch is also called narcan. This drug is given to people who have over dosed from opaites in the E.R. They give this drug durning rapid detox because it flushes out any opiates from you body and clears the opiate respeptors in your brain. Depending on how long you have been on the oxycontin can detrimine how long it will take to feel better. Being put to sleep during the rapid detox got you through the hardest part of detox. Most physical symtoms should go away in a couple days. The fact that it has been 2 weeks and you still dont feel better is odd. Each day should get better. You also have to remember there is a mental side to opiate addiction. Pain killers kill physical pain but also emotoinal pain. Your mind is just tring to cope with the fact that you took away its opiates and may be tricking you telling you that your having withdraw. Maybe talk to a doctor or therapist. Also feeling "normal" can feel painfull after being used to being on opiates, but each day you should feel better.
anyone dr that would fake ppl in pain out really makes me angry. Anyway, that said, Darius, it sounds like maybe they are a little less than they would have been, maybe not - but either way----you've done great!! you have made it this far, feeling like ***t. You keep it going. You will make it. Should get easier now. I hope. Good luck and keep posting...
not all of them are a scam... i hope it didn't sound like i said that... I just know from when i worked in Philly in a drug rehab there were ones with problems that were being shut down... Is Dr Lance Gooberman still in the rapid detox business???
my story is very much the same as the little bit ive heard from you. ive been clean more than two monthes and still have trouble sleeping and with body aches. But im convinced that i can deal with this without pain meds, and when i am felling bad i feel like my mind is always tell me this must be from a withdraw , but i have to think logically and no its not. i not saying that your case because its only been two weeks. just know its a medical fact that your withdraw should lessen everyday after this long, and also our minds are very tricky, say strong, hope that you feel better everyday, matt.
thanks matt i do totaly know what you mean every time i feel something bad i think is withdrawls and i want to stay sober no more oxys for me i have been sober before from alcohol for 7 years until i find pain killers and start abusing them for almost 5 years i want my life back and this time i mean it
i feel the same way the longest i been clean is 2 weeks lately and i cannot get rid of cold sweats eerything else is fine, a little weak, im not sure if they are withdraws, or anxiety from not having opiates, i can tell you that the sweats get worse when i become exited or somthing... so it might just be in my head but who knows.. i wish i did, do you have the same problem? just like goosbumps constaly?
all UROD is a scam.respected medical prof accept this and only a quack would perform it.many countries dont even allow it bc of its danger and poor efficacy.knocking sum1 out then putting them into full blown wds is insane and many people never get up again.naloxene implants are just as crazy.ne quack offering a short fix for opiate addiction should b avoided like the plague.check it out.the list of UROD horror stories is endless while successess r few and far btween
the fact that its so xpensive says it all 2 me.all that money 4 a shot of naloxene and some midazolam.shoot i have sum amps of naloxene and sum trazolam,ill do it 4 free,not.people please,this treatment is insane.leave it alone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.